MAUDE Adverse Event Report: MICROPORT ORTHOPEDICS INC. ADVANCE PRIMARY FEMORAL SIZE 5 LEFT POROUS; KNEE COMPONENT

MICROPORT ORTHOPEDICS INC. ADVANCE PRIMARY FEMORAL SIZE 5 LEFT POROUS; KNEE COMPONENT
Model Number KFTCPC5L
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Information (3190)
Date of Event 08/11/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This event will be updated once the investigation is complete.Trends will be evaluated.
 
Event or Problem Description
Allegedly, medial condyle of the femoral component fractured causing pain and instability.Additional information received on 11/20/2020: reason of incident, implant year, incident date, revision date, patient information.Left knee.
 
Additional Manufacturer Narrative
Updated incident description and product lot number based on product return and additional information received on 02/02/2021.
 
Event or Problem Description
Allegedly, medial condyle of the femoral component fractured causing pain and instability.Additional information received on 11/20/2020: reason of incident, implant year, incident date, revision date, patient information, and left knee.Additional information received on 02/02/2021: new incidents for the other products since they were revised too.Allegedly, the insert is worn.

Brand Name
ADVANCE PRIMARY FEMORAL SIZE 5 LEFT POROUS
Common Device Name
KNEE COMPONENT
Manufacturer (Section D)
MICROPORT ORTHOPEDICS INC.
5677 airline rd.
arlington TN 38002
MDR Report Key10976170
Report Number3010536692-2020-00741
Device Sequence Number19030336
Product Code MBH
UDI-Device IdentifierM684KFTCPC5L1
UDI-PublicM684KFTCPC5L1
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K061223
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2000
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberKFTCPC5L
Device Catalogue NumberKFTCPC5L
Device Lot NumberA110976
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Distributor Facility Aware Date11/20/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/20/2020
Supplement Date Received by Manufacturer11/20/2020
Initial Report FDA Received Date12/09/2020
Supplement Report FDA Received Date05/05/2021
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age70 YR
Patient Weight161